Uniqueness and parameter dependence of positive solutions of a discrete fourth-order problem

John R. Graef, Lingju Kong, Min Wang, Bo Yang

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We study a class of nonlinear discrete fourth-order Lidstone boundary value problems with dependence on two parameters. The existence, uniqueness and dependence of positive solutions on the parameters are discussed. Two sequences are constructed so that they converge uniformly to the unique solution of the problems. One example is included in the paper. Numerical computations of the example confirm our theoretical results. Recent results in the literature are extended and improved.

Original languageEnglish (US)
Pages (from-to)1133-1146
Number of pages14
JournalJournal of Difference Equations and Applications
Volume19
Issue number7
DOIs
StatePublished - Jul 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness and parameter dependence of positive solutions of a discrete fourth-order problem'. Together they form a unique fingerprint.

Cite this